Roth, Leonard
Improperly abelian varieties
Rendiconti del Seminario Matematico della Università di Padova, Tome 23 (1954) , p. 277-289
Zbl 0059.14603 | MR 65966 | 2 citations dans Numdam
URL stable : http://www.numdam.org/item?id=RSMUP_1954__23__277_0

Bibliographie

1 A. Andreotti, Acta Ac. Pont. Sc., 14 (1952), 107. MR 44155

2 G. Bagnera - M. De Franchis, Mem. Soc. Ital. Sc., (3) (15) (1908), 251.

3 M. De Franchis, Rend. Lincei, (6) 24 (1936), 3. JFM 62.0779.01 | Zbl 0015.17402

4 F. Enriques - F. SEVERI, Acta Math., 32 (1909), 283. JFM 40.0684.01

5 S. Lefschetz, Trans. Amer. Math. Soc., 22 (1921), 407. MR 1501180

6 Selected topics in algebraic geometry (Washington, 1928), ch. 17.

7 L. Roth, Proc. Cambridge Phil. Soc., 50 (1954). MR 63072

8 Rend. Palermo, (2) 2 (1953).

9 Proc. Cambridge Phil. Soc., 49 (1953), 397. MR 55728

10 Rend. di Mat., (5) 12 (1953), 387.

11 Proc. Cambridge Phil. Soc., 48 (1952), 233.

12 Atti IV Congr. Un. Mat. Ital., (Roma, 1953), II, 434.

13 G. Scorza, Rend. Palermo, 41 (1916), 263. JFM 46.0607.04

14 F. Severi, Rend. Lincei, (5) 20 (1911)1, 537.

15 Annali di Mat., (4) 21 (1942), 1.

16 W. Wirtinger, Monatsh. für Math., 1 (1890); 113.